THE TRIPLE ENTIRE SEQUENCE DEFINED BY MUSIELAK-ORLICZ FUNCTIONS OVER P— METRIC SPACE

Purchase PDF

Published: 2015-06-24

Page: 196-203


T. V. G. SHRI PRAKASH

Department of Mathematics, SASTRA University, Thanjavur-613 401, India.

M. CHANDRAMOULEESWARAN

Department of Mathematics, Saiva Bhanu Kshathriya College, Arupukottai- 626 101, India.

N. SUBRAMANIAN *

Department of Mathematics, SASTRA University, Thanjavur-613 401, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we introduce Fibonacci numbers of Γ3 (F) sequence space over p— metric spaces dened by Musielak Orlicz functions and examine some topological properties of the resulting these spaces.

Keywords: Analytic sequence, triple sequences, entire sequence space, bonacci number, musielak- orlicz functions, p— metric space


How to Cite

PRAKASH, T. V. G. S., CHANDRAMOULEESWARAN, M., & SUBRAMANIAN, N. (2015). THE TRIPLE ENTIRE SEQUENCE DEFINED BY MUSIELAK-ORLICZ FUNCTIONS OVER P— METRIC SPACE. Asian Journal of Mathematics and Computer Research, 5(4), 196–203. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/189

Downloads

Download data is not yet available.